# SDR AALA20140506007

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 64,359 hours, 10,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT FUSELAGE GND SCAN EMER LIGHT INOPERATIVE.  REPLACED LAMP FOR RT HAND AFT FUSELAGE GND SCAN EMER LIGHT.  OPERATIONS CHECKED NORMAL.
